Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 21, 2014, 06:57:23 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635417
  • Total Topics: 48198
  • Online Today: 186
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 169
Total: 173

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: combivir side effects  (Read 638 times)

0 Members and 1 Guest are viewing this topic.

Offline kobra83

  • Member
  • Posts: 13
combivir side effects
« on: December 23, 2012, 10:49:39 AM »
Hi.a started treatment two days ago.they gave me as first time treatment combivir atazanavir and ritonavir.because i just had a encephality caused by a herpes i ve been told that i have to take combivir.the problem is that i can t eat almost nothing.i feel all the time even if i eat little bit nausea and the disire to vomit!can you tell me if u ever experience this or some advices? Is anyone here on combivir?also the doc informed me thet i will be on this combination about 2 months and after we gonna try truvada isentress. Thanks and hope you can help me :-)

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: combivir side effects
« Reply #1 on: December 23, 2012, 02:30:47 PM »
Your doc can give you anti-nausea pills.

This said, I can see no particularly good reason to use Combivir in this situation. Your could just say no...

- matt
"The object is to be a well patient, not a good patient"

Offline kobra83

  • Member
  • Posts: 13
Re: combivir side effects
« Reply #2 on: December 23, 2012, 02:47:37 PM »
Thanks Matt :-).i told him i wante truvada but he told me that because i had the herpes wich caused me the encephalytis should give me as a start something strong for one or two months. I hope i will start to get used to it cause my stomac it s in big problem :(

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: combivir side effects
« Reply #3 on: December 23, 2012, 06:35:34 PM »
Your doc is talking out his proverbial, go demand a modern drug. Truvada and Combivir will produce the same reduction in HIV (about 1 log).

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.